# SDR HALA2021010500001

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 32,602 hours, 5,114 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Valve
- Part number: 43361190002
- Part serial: 02642
- Condition: Defective
- Location: Nr 2 Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DUE TO REPEAT AIR ENGINE 2 BLEED NOT CLOSED ECAM MESSAGE.  REMOVED AND REPLACED NR 2 ENGINE PRV, PER AMM 36-11-52-400-804-A, IPC 36-11-52-01.  OFF P/N: 43-3611-9-0002 S/N:02642 ON P/N:43-3611-9-0002 S/N:02376.  LEAK CHECK GOOD.  NO DEFECTS NOTED.  OK FOR SERVICE.
